# SDR LS1R088305

- Difficulty date: September 9, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Engine: Allsn 250C20
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 369A45165
- Part serial: 268
- Condition: Sticking
- Location: N1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR STICKING.  (N1 TACH)
